# SDR ASAA2023022742105

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,975 hours, 12,877 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT THRU 18,000 DURING RECALL RIGHT PACK LIGHT ILLUMINATED. RAN QRH PACK LIGHT EXTINGUISHED THEN RE-ILLUMINATED. GROUNDED - YES. PERFORMED BITE REF B737-800 AMM 21-61-00-700-806-002 RAM ACT FAULT ON PREV FLT VERIFY TEST PASS RESET FAULT. FAULT INTERMITTENT.
